What is effect of wellbutrin (bupropion) on urine retention?

It depends. On you. Yes, wellbutrin (bupropion) can contribute to urinary retention, but it can also contribute to urinary incontinence. Each person is an individual and we cannot predict what will happen with which patient.

Related Questions

I'm having urinary retention and am a 30/f I take 450 mg wellbutrin (bupropion) for the past 11 yrs. Could this now be causing these symptoms the past few months?

See your doctor . It is possible for antidepressants such as Wellbutrin (bupropion) to cause urinary retention. It's unusual for this to occur after having been on the medication at the same dose for such a long period of time. See your doctor for an assessment. There may be something else going on. A dose reduction or change in medication may be needed. See your doctor to rule out other causes and then discuss your options. Read more...